# SDR AU970144

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Broken
- Location: Power Lever
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH THROTTLE CABLE BROKEN AT CARBURETTOR ATTACHMENT PIVOT - CABLE WAS FLEXING DUE TO STIFF PIVOT
